# SDR ABXA2014042395

- Difficulty date: April 23, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 113T1683U43
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE PANEL SUPPORT T ANGLE CORRODED UNDER NOSE PLATE AT PANEL 561QB.  REMOVED CHORD & INSTALLED NEW CHORD PN 113T1683U43 IAW SRM CH 51-40-2.  SDR INFO CORRODED LEVEL 2, PN 113T1683U43, PART NAME CHORD ASSEMBLY, SN NSN, EXACT STRINGER & WS LOCATION ON ACFT FROM WS 1105.  ACFT WAS GNDED.
